# SDR HEEA0015717

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Support
- Part number: 23007196
- Condition: Flaking
- Location: Major Seal
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  COMPRESSOR DISASSEMBLED DUE TO N-1 DRAG ON TEST CELL.  DISASSEMBLY INSPECTION REVEALED:  LIFTING AND FLAKING BEYOND SERVICEABLE LIMITS ON REAR SUPPORT MAJOR SEAL.  INSTALLED AN H-S TOOL & PARTS, INC. REAR SUPPORT.
